FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Finite-element solution of compressible viscous flows using conservative variables

Soulaïmani, Azzeddine et Fortin, Michel. 1994. « Finite-element solution of compressible viscous flows using conservative variables ». Computer Methods in Applied Mechanics and Engineering, vol. 118, nº 3-4. pp. 319-350.
Compte des citations dans Scopus : 43.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Soulaïmani, Azzeddine
Affiliation: Génie mécanique
Date Deposited: 29 Oct 2012 20:48
Last Modified: 29 Oct 2012 20:48
URI: http://espace2.etsmtl.ca/id/eprint/2325

Actions (login required)

View Item View Item